# SDR SWIA201541043

- Difficulty date: March 26, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 18,458 hours, 11,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE ANGLE AT FS 333 AND LONGERON 25R BETWEEN FS 333 & 349 HAVE CORROSION.  R & R SPLICE ANGLE AND LONGERON 25R FROM FS 333 TO FS 364 REF: DWG. COMPLETED M337.
